Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Noncrossed products over $k_{\mathfrak{p}}(t)$


Author: Eric S. Brussel
Journal: Trans. Amer. Math. Soc. 353 (2001), 2115-2129
MSC (2000): Primary 16K20; Secondary 11R37
Published electronically: November 21, 2000
MathSciNet review: 1813610
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Noncrossed product division algebras are constructed over rational function fields $k(t)$ over number fields $k$ by lifting from arithmetic completions $k(t)_{\mathfrak{p}}$. The existence of noncrossed products over $\mathfrak{p}$-adic rational function fields $k_{\mathfrak{p}}(t)$ is proved as a corollary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16K20, 11R37

Retrieve articles in all journals with MSC (2000): 16K20, 11R37


Additional Information

Eric S. Brussel
Affiliation: Department of Mathematics and Computer Science, Emory University, Atlanta, Georgia 30322
Email: brussel@mathcs.emory.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02626-X
PII: S 0002-9947(00)02626-X
Received by editor(s): December 8, 1998
Received by editor(s) in revised form: September 13, 1999
Published electronically: November 21, 2000
Article copyright: © Copyright 2000 American Mathematical Society